Penis Amputated Because Man Tried To Impress Girlfriend And Overdosed On Viagra

A 66-year-old man from Gigante, Colombia, had his penis amputated after he allegedly overdosed on Viagra to impress his girlfriend, according to the MailOnline.

The man, whose name has not been released, told a local newspaper that he deliberately took too large a dose of the medication, which is used for treating erectile dysfunction.

He was forced to seek medical advice after he had an erection which lasted for several days.The correct term for this condition is Priapism, and it is considered a medical emergency, which should receive proper treatment by a qualified medical practitioner

Eventually he did seek medical help in Gigante. Doctors there were unable to treat the condition and he was referred to a medical facility in Neiva, where medical staff noted that the man’s penis was inflamed and fractured.

They told the patient that he had waited too long, since treatment for the condition must be given within a few hours. Now, his only option was amputation in order to prevent inflammation and gangrene spreading to other parts of his body.

A doctor told local newspaper La Nacion, “The patient showed bruising on the testicles and penis, was treated and is recovering well.”

Because of this event, Neiva hospital issued a warning for men to not use penis enhancing drugs or erectile dysfunction medication without prescription from their doctors.

By chance, it was reported that earlier this week that a 25-year-old Yemeni man died of a Viagra overdose as he prepared to sleep with his bride on their wedding night.

He took five Viagra pills at the same time which killed him, according to the Yemini Arabic Language daily newspaper Okaz Al Youm. Actually, he fainted, collapsed, and died soon after being taken to hospital despite doctors’ attempts to revive him.

Viagra contains the ingredient sildenafil citrate, which relaxes muscles in the walls of blood vessels.

The action that Viagra has on nerve activity of muscles in the penis can also increase sympathetic nerve activity. This makes blood vessels constrict. There have been several reports of heart attack, heart arrhythmia and even deaths that occurred to some men using Viagra

Some men might speculate which is worse: dying or living without a penis? What do you think? You can tell our readers by using the comment feed below.